# SDR 96ZZZX3823

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N307NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282072
- Engine: Pwa JT12A8
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 566004
- Condition: Failed
- Location: 2nd Stage
- Part time: 1,196 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

CLIMBING THROUGH 5,000 FEET, THE CREW HEARD AND FELT A LOUD REPORT FOLLOWED IMMEDIATELY BY THE LT ENGINE FIRE WARNING LIGHT.  THE LT ENGINE SPEED ROLLED BACK TO APPROXIMATELY 12 PERCENT.  PILOT SHUT ENGINE DOWN, DISCHARGED THE FIRE BOTTLE AND MADE A SINGLE ENGINE LANDING.  INSPECTION REVEALED NUMEROUS 1ST AND 2ND STAGE TURBINE BLADES MISSING AND EXTENSIVE DAMAGE TO 2ND STAGE DISK.
